# SDR CALA2017090102963

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 79,079 hours, 25,457 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 3880
- Condition: Smoke
- Location: Galley
- Part time: 3,770 hours, 733 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN M305 STARTED TO SMOKE WHEN TURNED ON. REPLACED OVEN OPS CHECKED GOOD.
